# SDR ASAA2020041402648

- Difficulty date: April 10, 2020
- Submitted: April 21, 2020
- Operation: Air carrier
- Aircraft: N434AS
- Make and model: Boeing 737990ER
- Aircraft serial: 61620
- Aircraft time: 16,135 hours, 5,070 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7320 · Fuel Controlling System
- Part: Fault Code
- Condition: False Indication
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE FAULT CODE 75-10452, VBV POSITION SIGNALS DISAGREE. SHORT TERM FAULT DEFERRAL PER T/C 78273000. GROUNDED - YES.  ACCOMPLISHED VBV SIGNALS DISAGREE FAULT ISOLATION SINGLE CHANNEL FAULT IAW FIM 75-32 TASK 803,  ACCOMPLISHED EEC TEST IAW AMM 73-21-00 TEST PASSED NO FAULTS NOTED. NO RECENT FAULLTS CURRENTLY DISPLAYED. AIRCRAFT GOOD FOR SERVICE.
